# SDR DLM88002219

- Difficulty date: November 13, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 27,750 hours, 22,073 cycles
- Engine time: 9,702 hours, 16,982 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Part serial: 255514
- Condition: Melted
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OBSERVED SMOKE IN AFT CABIN AT GATE.  BURNING ELECTRICAL SMELL.  FOUND RECIRC FAN BURNT.  REPLACED FAN ASSY.  ALSO REPLACED RELAYS R2-278 AND R2-279 PRECATIONARY.  FAN OPS CKS NORMAL.
